Show simple item record

AuthorDier, Dominikdc.contributor.author
AuthorZacher, Ricodc.contributor.author
Date of accession2018-12-13T06:14:15Zdc.date.accessioned
Available in OPARU since2018-12-13T06:14:15Zdc.date.available
Date of first publication2017dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordSesquilinear formsdc.subject
KeywordNon-autonomous evolution equationsdc.subject
KeywordMaximal regularitydc.subject
Keywordevolution-equationsdc.subject
Keywordl-pdc.subject
Keywordformsdc.subject
Keywordsobolevdc.subject
Keywordbesovdc.subject
Dewey Decimal GroupDDC 570 / Life sciencesdc.subject.ddc
TitleNon-autonomous maximal regularity in Hilbert spacesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00028-016-0343-5dc.identifier.doiExternal
Source - Title of sourceJournal of Evolution Equationssource.title
Source - Place of publicationSpringersource.publisher
Source - Volume17source.volume
Source - Issue3source.issue
Source - Year2017source.year
Source - From page883source.fromPage
Source - To page907source.toPage
Source - ISSN1424-3199source.identifier.issn
Source - eISSN1424-3202source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000412082300001uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record